# SDR SWAA2023121316458

- Difficulty date: October 31, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E CORRUGATED SUPPORT PANEL IS BROKEN JUST NEXT O/B TO ACCESS DOOR 551DB<[01] REMOVED AND REPLACED CORRUGATED SUPPORT PANEL AT LEFT WING JUST O/B T/E ACCESS PANEL 551DB PER BOEING 737-800 SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT;[03] WORK COMPLETED.
